| Model Number |
305U23 |
| Medical Device Problem Codes |
Calcified (1077); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
12/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 15 years and 11 months post implant of this aortic bioprosthetic valve, the patient is being eva luated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was mentioned that there was calcification observed in the left ventricular outflow tract (lvot) under the non-coronary cusp (ncc).No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: a.4: patient weight b.2: outcome attributed to adverse event b.2.3: date of event: b.5: event description e: initial reporter h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received additional information that 8 days later, another manufacturers transcatheter valve was implanted valve-in-valve.The reason for intervention was reported as aortic stenosis and moderate to severe aortic regurgitation.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Corrected data: g.3: date mfr rec: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 15 years and 11 months post implant of this aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was mentioned that there was calcification observed in the left ventricular outflow tract (lvot) under the non-coronary cusp (ncc).No intervention or adverse patient effects were reported.Additional information was received that reported subsequently, 8 days later, another manufacturers transcatheter valve was implanted valve-in-valve.The reason for intervention was reported as aortic stenosis and moderate to severe aortic regurgitation.No additional adverse patient effects were reported.